# SDR DALA2016072705689

- Difficulty date: July 26, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 57,273 hours, 21,565 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED AIR TURN BACK DUE TO RT ENGINE COMPRESSOR STALL.   MTC PERFORMED BOROSCOPE AND FOUND 16TH STAGE COMPRESSOR DAMAGE.  REMOVED AND REPLACED ENGINE.
